# SDR K11A2016071472202

- Difficulty date: June 15, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 59,106 hours, 37,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFNER CORRODED BS 918 LT MLG WW APU INLET FWD SUPPORT LOWER END.
